# SDR 0607200701

- Difficulty date: June 7, 2007
- Submitted: June 18, 2007
- Operation: Air carrier
- Aircraft: N199AJ
- Make and model: Boeing 727-2F9
- Aircraft serial: 21426
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct Clamp
- Part number: BACC10BN588LR
- Condition: Loose
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

FLIGHT 845 DEPARTED MIA AND CLIMBED TO CRUISE ALTITUDE, THE CREW REPORTED THE NR 1 STRUT OVERHEAT LIGHT ILLUMINATED, THE AIRCRAFT RETURNED TO MIA AND LANDED WITHOUT FURTHER INCIDENT.  IN MIA MAINTENANCE FOUND A LOOSE CLAMP AT THE NR 1 ENGINE BLEED VALVE, THE CLAMP WAS RETORQUED IAW B-727 MM CH 20-80-01, THE NR 1 ENGINE WAS RUN-UP TO TAKEOFF POWER AND A LEAK CHECK WAS PERFORMED, ENGINE RUN NORMAL LEAK CHECK GOOD IAW B-727 MM CH 71-00-00, THE AIRCRAFT WAS RETURNED TO SERVICE.
